# SDR FDEA201101120126

- Difficulty date: January 12, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 40,758 hours, 29,188 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5377880720200
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR STRUCTURE TEE CAP AT FRAME 36; RBL 9 IS CORRODED.  REMOVED 2 EA ROLLER TRACK ASSEMBLIES FOR ACCESS TO REPAIR AREA IAW AMM   25-52-21-04-0.  REPAIRED CROSSBEAM UPPER FLANGE IAW SRM 53-10-15, FIG 207.  CORROSION WAS REMOVED AND THE MATERIAL LOSS WAS FOUND TO EXCEED ALLOWABLE LIMITS.  ORIGINAL THICKNESS WAS 0.125 AND THE REMAINING THICKNESS WAS 0.000 IAW SRM 53-10-15, FIG 101.  REINSTALLED 2 EA ROLLER TRACK ASSEMBLIES IAW AMM 25-52-21-04-0.
